Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The spectral mapping theorem for joint approximate point spectrum


Authors: M. D. Choi and Chandler Davis
Journal: Bull. Amer. Math. Soc. 80 (1974), 317-321
MSC (1970): Primary 47A10; Secondary 47A20, 47A60
DOI: https://doi.org/10.1090/S0002-9904-1974-13481-6
MathSciNet review: 0333780
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. K. Berberian, Approximate proper vectors, Proc. Amer. Math. Soc. 13 (1962), 111-114. MR 24 #A3516. MR 133690
  • 2. J. Bunce, The joint spectrum of commuting nonnormal operators, Proc. Amer. Math. Soc. 29 (1971), 499-505. MR 44 #832. MR 283602
  • 3. A. T. Dash, Joint spectra, Studia Math. 45 (1973), 225-237. MR 336381
  • 4. Ch. Davis and P. Rosenthal, Solving linear operator equations, Canad. J. Math. (to appear). MR 355649
  • 5. R. Harte, Spectral mapping theorems, Proc. Roy. Irish Acad. Sect. A 72 (1972), 89-107. MR 326394
  • 6. R. Harte, The spectral mapping theorem in several variables, Bull. Amer. Math. Soc. 78 (1972), 871-875. MR 45 #7471. MR 298419
  • 7. E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R.I., 1957. MR 19, 664. MR 89373
  • 8. R. A. Hirschfeld, On hulls of linear operators, Math. Z. 96 (1967), 216-222. MR 34 #8182. MR 208372
  • 9. C. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #5903. MR 115101
  • 10. A. E. Taylor, Introduction to functional analysis, Wiley, New York; Chapman & Hall, London, 1958. MR 20 #5411. MR 98966
  • 11. J. L. Taylor, A joint spectrum for several commuting operators, J. Functional Analysis 6 (1970), 172-191. MR 42 #3603. MR 268706
  • 12. W. Żelazko, On a problem concerning joint approximate point spectra, Studia Math. 45 (1973), 239-240. MR 336382

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47A20, 47A60

Retrieve articles in all journals with MSC (1970): 47A10, 47A20, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13481-6

American Mathematical Society